# SDR AALA202404269215

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Window Frame
- Part number: D5311104920400
- Condition: None
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK WINDSHIELD FRAMING THE WINDSHIELD CENTER POST FRAMING LEFT HAND SIDE NEEDS TO BE REPLACED BETWEEN FR 2 AND FR 6 PER EA 351108. REPLACED WINDSHIELD FRAMING PER EA 351108.
